Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    03-MASTERBLASTER-11's Avatar
    03-MASTERBLASTER-11 is offline Associate Member
    Join Date
    Feb 2003
    Location
    LOUISIANA
    Posts
    234

    Some professional medical advice please.

    Who knows something about zyprexa? And mixing AS's with other Bi-polar meds? I've looked it up and all that scientific BS just confuses me. You guys KISS it, that's why I'm asking. Here's the deal:

    My girlfriend went into the USAF boot camp, while there, she kind of lost it as a alot of recruits do b/c some people cannot handle a sudden highly stressful culture shock/change. Doesn't mean she's crazy(well, maybe a little, they're all crazy), it just means she's not meant for the military. Anyway, they prescribe her zyprexa and labeled her bipolar and schizo. The bipolar I believe but the schizo is BS. So I'm sitting here watching tv the other day and a commercial comes on about how there's a national lawsuit b/c of the sides that zyprexa is giving(seizures, death, etc). That's not cool b/c I'm planning my next 50 yrs with her in it. I believe she may have a mild form of bipolar at best.

    What are some alternatives and what can I do? Also, she's hell bent on doing a cycle when I finally do mine b/c her asshole ex-boy(never met him but he's still an ass IMO) gave her a cycle of winny w/o ever telling her how much she was taking in and how its harmless for women. ****ING ASSHOLE! So now I have a two pronged problem. What to do about the zyprexa and are there any known meds that have a reputation for seriously hurting a person if AS's are mixed in? I'm doing everything I can to find another alt. to AS (maybe Clen , the zyprexa made her gain about 15lbs). I really appreciate everything you guys have done for me so far.

  2. #2
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Psych meds and AS do not mix !!!

  3. #3
    03-MASTERBLASTER-11's Avatar
    03-MASTERBLASTER-11 is offline Associate Member
    Join Date
    Feb 2003
    Location
    LOUISIANA
    Posts
    234
    I know, I think I'm going to use that as an excuse not to get her any. She gorgeous with a natural bodybuilders frame. She can bend over to tie her shoes and get a pump. Like I said, that ex-boy filled her head with BS so he could get her looking like a greek statue so he could show her off to all his asshole buddies(that's the feeling I get from what she says about him).

  4. #4
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Yeah Bro - there are a lot of contraindications about messing with hormone systems in the body and psychotropic meds - I would avoid it. Best of luck.

  5. #5
    03-MASTERBLASTER-11's Avatar
    03-MASTERBLASTER-11 is offline Associate Member
    Join Date
    Feb 2003
    Location
    LOUISIANA
    Posts
    234
    Thanks, anyone else? I can't be the only one with these problems?

  6. #6
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Bro if you run a search you can find a few of these threads.

  7. #7
    03-MASTERBLASTER-11's Avatar
    03-MASTERBLASTER-11 is offline Associate Member
    Join Date
    Feb 2003
    Location
    LOUISIANA
    Posts
    234
    I tried, but didn't see anything on zyprexa. I'm looking for the other stuff right now. That search is a pain though b/c one word gives you a thousand threads. Better than nothing I guess though.

  8. #8
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    I dont think the metabolics will be a problem, but the effects on the central nervous system will be unpredictable at best and more than likely very detrimental. if she is actually only bipolar, not schizophrenic, have her get a second opinion and possibly switched over to lithium (lithobid). Today's typical antiphychotics "olanzapine (zyprexa)," for example, are only mildly effective at best and are typically little more than super selective serotonin modulators acting as downers; which in some cases can worsen phsychiatric episodes depending on nature. My advice: get a second opinion, get a drug change if necessary, then wait until neurological system is UNDER CONTROL until even considering AAS (even then possibly stray away). the brain is a very sensitive and delicate organ and damage is permanent......

    PM if you want additional info, i have other sorces of information i can procure if necessary.

    -Justin (Doctor of pharmacy pending 2005)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •